Large-dimensional homomorphism spaces between Weyl modules and Specht modules

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We give a family of pairs of Weyl modules for the q-Schur algebras for which the corresponding homomorphism space is at least 2-dimensional. Using this result we show that for any field F and any quantum characteristic, there exist arbitrarily large homomorphism spaces between pairs of Weyl modules.
Original languageEnglish
Pages (from-to)87-96
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume217
Issue number1
DOIs
Publication statusPublished - 2013

Cite this